BTCCPages.com - British Touring Car Championship online

BTCC EVENT TIMETABLE : Brands Hatch : Saturday 9th October - Sunday 10th October 2010

BTCC 2010 at  - Event timetableBTCC 2010 at Brands Hatch - Timetable

BTCC 2010 at Brands Hatch Below is the timetable of practice and qualifying sessions, as well as races for the BTCC meeting at Brands Hatch over the weekend of 9th Oct - 10th Oct 2010.

Event Timetable (Click for printer-friendly version)

Saturday 9th October 2010

09.00 - Ginetta Junior Championship - Free Practice (15 Mins)
09.25 - Formula Renault UK - Qualifying 1 (20 Mins)
09.55 - BTCC - Free Practice 1 (40 Mins)
10.45 - Ginetta G50 Cup - Qualifying (20 Mins)
11.15 - Renault Clio Cup - Qualifying (20 Mins)
11.45 - Ginetta Junior Championship - Qualifying (15 Mins)
12.10 - BTCC - Free Practice 2 (40 Mins)
12.50 - Lunch Break - (1 Hour)
13.50 - Porsche Carrera Cup GB - Qualifying (30 Mins)
14.30 - Formula Renault UK - Qualifying 2 (20 Mins)
15.05 - Ginetta G50 Cup - Race 1 (16 Laps)
15.35 - BTCC - Qualifying (30 Mins)
16.20 - Renault Clio Cup - Race 1 (20 Laps)
17.10 - Ginetta Junior Championship - Race 1 (14 Laps)
17.40 - Porsche Carrera Cup GB - Race 1 (34 Laps)

Sunday 10th October 2010

09.10 - BTCC - Pitlane walkabout (30 Mins)
10.00 - Formula Renault UK - Race 2 (24 Laps)
10.40 - Ginetta G50 Cup - Race 2 (24 Laps)
11.20 - BTCC - Pitlane opens
11.30 - BTCC - Race 1 (24 Laps)
12.10 - Ginetta Junior Championship - Race 2 (14 Laps)
12.25 - Lunch Break - (50 Mins)
13.15 - Renault Clio Cup - Race 2 (20 Laps)
13.55 - BTCC - Pitlane opens
14.05 - BTCC - Race 2 (24 Laps)
14.45 - Porsche Carrera Cup GB - Race 2 (34 Laps)
15.25 - Formula Renault UK - Race 2 (24 Laps)
16.05 - Ginetta G50 Cup - Race 3 (24 Laps)
16.45 - BTCC - Pitlane opens
16.55 - BTCC - Race 3 (24 Laps)
PageCat: Rounds